# SDR SWAA2016042551270

- Difficulty date: April 11, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 68,952 hours, 55,590 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6545801
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR CUT OUT, FWD FRAME SUPPORT ANGLE CRACKED AT BS 291, STRINGER 11R.  R & R ANGLE IAW SRM & DWG.
